MAUDE Adverse Event Report: OSARTIS GMBH SIMPLEX HV US

OSARTIS GMBH SIMPLEX HV US
Model Number 6194-1-001
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Arthralgia (2355)
Date of Event 01/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient alleges allergic reaction and pending revision for both of his knee replacements.This report is for the left knee.

Brand Name
SIMPLEX HV US
Common Device Name
SIMPLEX HV US
Manufacturer (Section D)
OSARTIS GMBH
auf der beune 101
muenster, hessen 64839
GM  64839
Manufacturer (Section G)
OSARTIS GMBH
auf der beune 101
muenster, hessen 64839
GM   64839
Manufacturer Contact
volker stirnal
auf der beune 101
muenster, hessen 64839
GM   64839
MDR Report Key22083246
Report Number9615014-2025-00006
Device Sequence Number20564427
Product Code LOD
UDI-Device Identifier04260056885747
UDI-Public04260056885747
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123225
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 05/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number6194-1-001
Device Catalogue Number6194-1-010
Device Lot Number112AB819AC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Initial Report FDA Received Date05/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STERILE FLUTED HEADLESS 1/8PINX3.5 IN7650-2038A; TRI ASYM X3 PATELLAREF 5551-G-320-ELOT 9VJP; TRI CR FEM COMP 6 R-CEMREF 5510F601LOT NYD6P; TRI PRI TIB BPL CEM SZ 6REF 5520-B-600LOT GYT7IA; X3 TRI CS INS NO 6 9MMREF 5531-G-609-ELOT AR8XRT
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexMale